# SDR UALA2013051303316

- Difficulty date: May 11, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 87,916 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE NR 10 HAS NICK ON L/E.   DAMAGE IS 10 INCHES FROM ROOT TO A DEPTH OF 1MM. DAMAGE BLENDED OUT IAW MM.
